NIGHT TIME COLD AND FLU ORIGINAL - acetaminophen, doxylamine succinate, and dextromethorphan hbr liquid
Marc Glassman, Inc.
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen, USP 650 mg
Dextromethorphan HBr, USP 30 mg
Doxylamine succinate, USP 12.5 mg
temporarily relieves common cold/flu symptoms:
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take
Allergy alert: acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
Sore throat warning: If sore throat is severe, lasts for more than 2 days, occurs with or is followed by fever, headache, rash, nausea, or vomiting, see a doctor promptly.
These could be signs of a serious condition.
Overdose warning: Taking more than the recommended dose can cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away (1-800-222-1222). Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
|adults & children 12 years & over||30 mL (2 TBSP) every 4 hours
|children 4 to under 12 years||ask a doctor
|children under 4 years||do not use
Tamper Evident: Do not use if printed shrinkband is missing or broken.
Failure to follow these warnings could result in serious consequences
acesulfame potassium, alcohol, anhydrous citric acid, D&C yellow no. 10, FD&C green no. 3, FD&C yellow no. 6, flavors, high fructose corn syrup,polyethylene glycol, propylene glycol, purified water, saccharin sodium, sodium citrate
Marc Glassman, Inc.
West 130th Street
Cleveland, OH 44130
*Compare to the active ingredients
in Vicks® NyQuil® Cold & Flu
COLD & FLU
Acetaminophen (Pain reliever/fever reducer)
Doxylamine succinate (Antihistamine)
Dextromethorphan HBr (Cough suppressant)
12 FL OZ (355 mL)
|NIGHT TIME COLD AND FLU ORIGINAL
acetaminophen, doxylamine succinate, and dextromethorphan hbr liquid
|Labeler - Marc Glassman, Inc. (094487477)|
|Registrant - Aurohealth LLC (078728447)|
© 2019 FDA.report
This site is not affiliated with or endorsed by the FDA.